# SDR AALA20130729006

- Difficulty date: July 29, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 10,387 hours, 4,068 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THERE WERE 3 FILLET FAIRING DAMAGED AFT OF THE WHEEL WELL.  REPLACED LT SIDE PANELS 193CL, 194CL & BELLY PANEL 194DL.
